MathSciNet Relay Station
MathSciNet bibliographic data
MR791098 55N91 (57R20)
Baum, Paul; Brylinski, Jean-Luc; MacPherson, Robert Cohomologie équivariante délocalisée. (French) [Delocalized equivariant cohomology] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 17, 605–608.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement